# SDR C2XA99BT083

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 1317
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING 3A INSPECTION, MAINTENANCE FOUND BOTH RT AND LT EXTERIOR EMERGENCY EXIT LIGHTS TO BE INOPERATIVE.  REMOVED AND REPLACED LIGHT BULBS ON LT AND RT.  OVERWING EMERGENCY EXIT LIGHTS.  OPS CHECKED SYSTEM GOOD.  (M)
